# SDR AT0700010

- Difficulty date: January 8, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vent Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE COMPARTMENT VENT BOX AFT CORNER CRACKED.  STOP DRILLED CRACK PER B717 SRM 51-00-07.  FABRICATED AND INSTALLED REPAIR PER TASK CARD 5320-2023.
